# SDR SWAA2013120423009

- Difficulty date: November 26, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 21,137 hours, 12,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 539, BETWEEN RBL 24 TO RBL 45.  R & R INTERCOSTAL IAW SRM.
